# SDR 2005UALA00556

- Difficulty date: June 13, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 36,545 hours, 13,146 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH AVIONICS BLOWER AND EXTRACT FANS BECAME INOPERATIVE.  PFR SHOWS ECAM VENT AVIONICS SYS FAULT WITH ASSOCIATED FAILURE MSG NO AEVC DATA.  TSM SHOWS POSSIBLE COMPUTER FAULT 10HQ.  REPLACED AEVC AND BITE TEST CHECKS GOOD.  NO FAILURES OR FAULTS NOTED.
